Discrete gevrey regularity, attractors and upper-semicontinuity for a finite difference approximation to the Ginzburg-Landau equation

GJ Lord, AM Stuart

Research output: Contribution to journalArticle (Academic Journal)peer-review

15 Citations (Scopus)
Translated title of the contributionDiscrete gevrey regularity, attractors and upper-semicontinuity for a finite difference approximation to the Ginzburg-Landau equation
Original languageEnglish
Pages (from-to)1003 - 1048
JournalNumerical Functional Analysis and Optimization
Volume16, 6 & 7
Publication statusPublished - 1995

Cite this